Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 114, NWS Tulsa, OK

May 6, 20155 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 6, 2015, 3:05 AM CDT for 5 counties in Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2015, 3:05 AM CDT (08:05 UTC)
Expired
May 6, 2015, 3:45 AM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 30 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 3:12 AM CDTTSTM WND DMG1 N Kiefer, OKTREE LIMBS DOWN ON 141ST STREET. TIME IS RADAR ESTIMATED.
May 6, 3:33 AM CDTTSTM WND DMGTulsa, OKLARGE TREE LIMBS DOWN NEAR 51ST STREET AND YALE. TIME IS RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS54 KTSA 060805
SVRTSA
OKC037-111-131-143-145-060845-
/O.NEW.KTSA.SV.W.0114.150506T0805Z-150506T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CREEK COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 345 AM CDT

* AT 303 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF KEYSTONE STATE PARK TO MOUNDS
  TO BEGGS...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...KIEFER...MOUNDS...BEGGS...
  GLENPOOL...LIBERTY...JENKS RIVERSIDE AIRPORT...JENKS...
  HECTORVILLE...BIXBY...TULSA...LEONARD...BROKEN ARROW...
  STONEBLUFF...ONETA...CATOOSA...COWETA AND VERDIGRIS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 210 AND 245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3632 9566 3610 9557 3587 9560 3586 9566
      3586 9576 3583 9576 3573 9611 3591 9609
      3606 9616
TIME...MOT...LOC 0805Z 246DEG 37KT 3608 9617 3591 9610
          3574 9612

HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
634 
WWUS54 KTSA 060827 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT WED MAY 6 2015

OKC037-060838-
/O.CAN.KTSA.SV.W.0114.000000T0000Z-150506T0845Z/
CREEK OK-
327 AM CDT WED MAY 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CREEK COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3610 9557 3587 9560 3586 9576 3583 9577
      3577 9599 3598 9596 3613 9603 3632 9566
TIME...MOT...LOC 0828Z 246DEG 37KT 3618 9591 3601 9583
          3580 9588

$$

OKC111-131-143-145-060845-
/O.CON.KTSA.SV.W.0114.000000T0000Z-150506T0845Z/
OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
327 AM CDT WED MAY 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WAGONER...SOUTHEASTERN TULSA...SOUTHWESTERN ROGERS AND NORTH CENTRAL
OKMULGEE COUNTIES UNTIL 345 AM CDT...

AT 326 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO BIXBY TO 5 MILES NORTHWEST OF BALD HILL...AND
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...LEONARD...BROKEN ARROW...
  TULSA...ONETA...STONEBLUFF...CATOOSA...COWETA AND VERDIGRIS

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 220 AND 245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3610 9557 3587 9560 3586 9576 3583 9577
      3577 9599 3598 9596 3613 9603 3632 9566
TIME...MOT...LOC 0828Z 246DEG 37KT 3618 9591 3601 9583
          3580 9588

HAIL...<.75IN
WIND...60MPH

$$
202 
WWUS54 KTSA 060839
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT WED MAY 6 2015

OKC111-131-143-145-060845-
/O.CON.KTSA.SV.W.0114.000000T0000Z-150506T0845Z/
OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
339 AM CDT WED MAY 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WAGONER...SOUTHEASTERN TULSA...SOUTHWESTERN ROGERS AND NORTHEASTERN
OKMULGEE COUNTIES UNTIL 345 AM CDT...

AT 337 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CATOOSA TO ONETA TO 6 MILES SOUTHWEST OF STONEBLUFF...
AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ONETA...STONEBLUFF...
  VERDIGRIS AND COWETA

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 229 AND 245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3602 9587 3620 9588 3632 9566 3610 9557
      3587 9560 3586 9576 3583 9577 3579 9590
TIME...MOT...LOC 0839Z 246DEG 37KT 3623 9577 3606 9572
          3585 9579

HAIL...<.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 11:45 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 5, 11:45 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT TUE MAY 5 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
AREAS OF SHOWERS AND A FEW THUNDERSTORMS GENERALLY ALONG AND
WEST OF HIGHWAY 75 WILL CONTINUE TO TRANSLATE GRADUALLY EAST
OVERNIGHT...EVENTUALLY MOVING INTO WESTERN AR AROUND 09Z.
EXPECT SOME MVFR CIGS/VSBYS TO DEVELOP WITH THE PRECIPITATION
WITH IMPROVING CONDITIONS LATER WEDNESDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 919 PM CDT TUE MAY 5 2015/

..UPDATE...

DISCUSSION...
THE FORECAST IS CURRENTLY RIGHT ON TRACK. HAVE ONLY MADE A FEW
MINOR CHANGES TO THE GRIDS THIS EVENING. UPDATED ZFP HAS BEEN SENT OUT
MAINLY TO MAKE THE WORDING MORE RELEVANT.

PREV DISCUSSION... /ISSUED 620 PM CDT TUE MAY 5 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
AREAS OF SHOWERS AND THUNDERSTORMS WILL WORK INTO EASTERN OK
THIS EVENING...AND EVENTUALLY INTO NORTHWEST AR AFTER
MIDNIGHT. EXPECT SOME MVFR CIGS TO DEVELOP OVERNIGHT AND
LINGER INTO WEDNESDAY MORNING. BREEZY SOUTH WINDS WILL
PERSIST THROUGH THE PERIOD...WITH STRONGER GUSTS DEVELOPING
LATER WEDNESDAY MORNING.

PREV DISCUSSION... /ISSUED 306 PM CDT TUE MAY 5 2015/

DISCUSSION...
WIDELY SCATTERED SHOWERS/THUNDERSTORMS HAVE DEVELOPED EARLY THIS
AFTERNOON ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH
SURFACE HEATING. ADDITIONAL THUNDERSTORMS WILL LIKELY SPREAD INTO
EASTERN OKLAHOMA THIS EVENING INTO THE OVERNIGHT HOURS AS MAIN
UPPER LOW...CURRENTLY NEAR THE FOUR CORNERS REGION...LIFTS
NORTHEAST INTO THE CENTRAL PLAINS. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE TONIGHT INTO WEDNESDAY MORNING BEFORE PRECIPITATION
BEGINS TO WEAKEN BY WEDNESDAY AFTERNOON.

ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT SEVERAL DAYS AND
INTO THE WEEKEND WITH SEVERAL ROUNDS OF THUNDERSTORMS LIKELY INCLUDING
THE POTENTIAL FOR SEVERE WEATHER/HEAVY RAINFALL. STORMS THAT
DEVELOP ALONG THE DRY LINE WEDNESDAY AFTERNOON/EVENING COULD MOVE
INTO EASTERN OKLAHOMA WEDNESDAY NIGHT...BUT SHOULD BEGIN TO WEAKEN
AS ACTIVITY MOVES INTO A MORE STABLE AIR-MASS. THUNDERSTORMS WILL
AGAIN DEVELOP WEST OF THE AREA THURSDAY AFTERNOON/EVENING ALONG
THE DRY LINE AND COULD PERSIST MUCH OF THURSDAY NIGHT AS LOW
LEVEL JET BEGINS TO STRENGTHEN. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE ESPECIALLY ACROSS NORTHEAST OKLAHOMA AS LOW LEVEL MOISTURE
CONTINUES TO INCREASE.

NEXT UPPER LEVEL STORM SYSTEM...CURRENTLY OFF THE NW PACIFIC COAST...
WILL MOVE INTO THE DESERT SOUTHWEST ON FRIDAY. DEEP PACIFIC MOISTURE
PLUME AHEAD OF FEATURE WILL OVERSPREAD THE REGION BY THIS TIME
WITH THE POTENTIAL FOR ANOTHER ROUND OF HEAVY RAINFALL...INCLUDING
SEVERE WEATHER. SOILS WILL LIKELY BE SATURATED BY THIS TIME FROM
PREVIOUS RAINS WITH THE INCREASED POTENTIAL FOR FLASH FLOODING.
SEVERE WEATHER THREAT WILL LIKELY CONTINUE THROUGH THE WEEKEND AS
MAIN UPPER LOW MOVES INTO THE CENTRAL PLAINS BY SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  79  67  80 /  80  60  50  40
FSM   64  80  64  83 /  40  50  10  30
MLC   67  77  67  81 /  70  60  30  30
BVO   64  78  67  82 /  80  60  50  40
FYV   62  77  62  80 /  40  60  10  30
BYV   61  78  63  81 /  30  40  10  30
MKO   64  77  64  79 /  70  60  30  30
MIO   63  76  64  79 /  70  60  20  30
F10   65  76  66  79 /  80  60  40  30
HHW   65  77  64  80 /  70  60  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, May 5, 4:57 PM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT TUE MAY 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT TUE MAY 5 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
        AREA...GENERALLY WEST OF A LINE FROM NOWATA TO MCALESTER
        ONSET...LATE EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...GENERALLY WEST OF A LINE FROM NOWATA TO MCALESTER.
	ONSET...LATE EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE ONGOING ACROSS EASTERN OKLAHOMA. AN
ISOLATED STRONG STORM WILL BE POSSIBLE WITH THIS ACTIVITY.
HOWEVER... THE MAJORITY OF THUNDERSTORM ACTIVITY WILL FOCUS
ACROSS WESTERN OKLAHOMA AND NORTH TEXAS... SPREADING NORTHEASTWARD
LATER THIS EVENING AND OVERNIGHT ACROSS EASTERN OKLAHOMA AND
PORTIONS OF NORTHWEST ARKANSAS. INSTABILITY WILL BE LIMITED AHEAD
OF THIS ACTIVITY... WHICH WILL REDUCE THE SEVERE WEATHER POTENTIAL.
LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS EASTERN OKLAHOMA FROM
LATE THIS EVENING THROUGH WEDNESDAY MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL PREVAIL FROM MID WEEK THROUGH
NEXT WEEKEND. DAILY THUNDERSTORM CHANCES WILL EXIST ACROSS THE
REGION. THE STRONGEST STORMS WILL LIKELY FOCUS WEST AND NORTH OF
THE REGION... HOWEVER... THERE WILL REMAIN AT LEAST A LIMITED RISK
OF SEVERE WEATHER WITHIN THE FORECAST AREA EACH DAY. THE MAIN
UPPER LOW WILL SWEEP THROUGH THE REGION OVER THE WEEKEND... WHICH
MAY INCREASE THE SEVERE WEATHER POTENTIAL AS WINDS ALOFT
STRENGTHEN. ADDITIONALLY... LOCALLY HEAVY RAINFALL WILL BE
LIKELY... RAISING FLOODING CONCERNS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 6, 1:49 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
149 AM CDT WED MAY 6 2015

OKZ054-059-060730-
OSAGE OK-PAWNEE OK-
149 AM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 149 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF PAWNEE TO 11 MILES SOUTHWEST OF
PAWNEE TO 15 MILES SOUTHWEST OF QUAY...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
FAIRFAX...PAWNEE...HALLETT...MARAMEC...BLACKBURN...SKEDEE...RALSTON
AND QUAY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3663 9668 3646 9654 3620 9655 3615 9663
      3615 9682 3616 9683 3624 9682 3624 9692
      3625 9693 3633 9693 3633 9703 3639 9704
TIME...MOT...LOC 0649Z 231DEG 32KT 3631 9698 3622 9690
          3605 9691
Special weather statement, May 6, 2:10 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 AM CDT WED MAY 6 2015

OKZ054-059-064-065-060745-
CREEK OK-OKFUSKEE OK-OSAGE OK-PAWNEE OK-
210 AM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...SOUTHERN OSAGE AND PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 210 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF JENNINGS TO 6 MILES SOUTHWEST OF
SHAMROCK TO 8 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CASTLE...PADEN...BOLEY...MASON...WELTY...JENNINGS...TERLTON...
BRISTOW...MILFAY...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER
CITY AND MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3615 9663 3632 9637 3604 9629 3548 9627
      3542 9644 3545 9645 3545 9648 3543 9649
      3542 9652 3545 9655 3539 9653 3538 9655
      3540 9658 3539 9662
TIME...MOT...LOC 0710Z 242DEG 35KT 3615 9668 3586 9665
          3544 9667
Special weather statement, May 6, 2:44 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 AM CDT WED MAY 6 2015

OKZ054-059-060-064-060830-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
244 AM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHERN OSAGE...EASTERN PAWNEE AND WESTERN
     TULSA

AT 244 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF HOMINY TO 14 MILES SOUTH OF
MANNFORD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...OSAGE...HOMINY...
WYNONA...BARNSDALL...SAND SPRINGS...CLEVELAND...WESTPORT...
MANNFORD...WALNUT CREEK STATE PARK AND KEYSTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3662 9611 3613 9606 3589 9640 3650 9652
TIME...MOT...LOC 0744Z 241DEG 33KT 3646 9641 3594 9635

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 1:49 AM CDTSpecial Weather StatementTSAPawnee41 min
May 6, 2:10 AM CDTSpecial Weather StatementTSACreek, Okfuskee35 min
May 6, 2:41 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
May 6, 2:44 AM CDTSpecial Weather StatementTSACreek46 min
May 6, 2:57 AM CDTTornado WarningTSACreek18 min
May 6, 3:15 AM CDTSpecial Weather StatementTSAWashington45 min
May 6, 3:47 AM CDTSpecial Weather StatementTSAWagoner43 min
May 6, 3:51 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee84 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.